I'm on Zoloft Buspar ativan lipidil ez Risperdal do lyrica (pregabalin) make any introduction with lyrica (pregabalin)?

If you are asking. about possible drug interactions- yes, Lyrica (pregabalin) may have moderate interactions will zoloft, buspar, risperidal and ativan. There are no reported drug interactions with lipidil EZ. That does not mean that the drugs shouldn't be used together but I do hope that your medications are being managed by a psychiatrist with this complexity.

Related Questions

I'm on Zoloft 50mg Risperdal 0.25mg Buspar (buspirone) 30mg I fell 2 match medication if I augment Zoloft to75mg can replaced Buspar (buspirone) and ativan can I stop them?

Depression. Do not adjust your medication. It sounds like you are being treated for both depression and an anxiety disorder. Your doctor will determine the best regimen for optimally treating your conditions. Discuss with your doctor. Read more...

I'm on Zoloft 75mg Buspar (buspirone) 30mg Risperdal 0.25mg ativan can I take I cant fall sleep ezy can I take trazadon 25mg there is eny problem?

Yes. Typically it is not a problem and is commonly prescribed as such, but you should check with your prescribing physician. . Read more...
Yes. You can take the traAdone with your other meds without interaction it is safe. Read more...

I'm in Zoloft 5mg Risperdal 0.25 Buspar (buspirone) 20mg ativan 2mg trazadon 50mg there any interaction If doc add wellbutrein XL 150mg for helping Erections?

Here are some ... Your use of multiple central-nerve drugs would surely affect erection and ejaculation, but I'm sure for reasons. Can Doc cure anyone? No. They just help you modify your inside and outside environments with counseling, lifestyle modification without obsession/overindulgence, judicious use of drug for optimal self-healing leading to optimal functional recovery with your own residual energy/ability. Read more...

Zoloft 50mg and Risperdal 0.25 Ativan 2mg and Buspar (buspirone) 20mg I tapered Buspar (buspirone) and stopped it but I felt deeprssd strong anxiety I start again what to do?

Anx after buspar (buspirone)? Always consult your prescribing doc before making any changes to your med regimen. If you tapered Buspar (buspirone) at ur docs instruction (or even if you did it "on ur own") give her a ring and let her know how u've been feeling since u've stopped the med. u & ur doc can work out the best course of action, which may include resuming, changing the dose of a med ur already taking, or several other options :) Read more...

I was on Zoloft Buspar (buspirone) and ativan and trazadon I wasn't fine doc add me Risperdal 0.25 I do verry good I stop Buspar (buspirone) and trazadon I feel fine?

Work w/ provider. Glad you are doing very well. But, ALWAYS try to work w/ the provider when stopping a medication. That way, if any problems arise, they'll be addressed rapidly and you'll be much safer. It's part of their responsibility to support you through the entire treatment. It's yours to be responsive. Best wishes! Read more...

I'm On Buspar (buspirone) 20mg Risperdal 0.25mg Ativan 2mg doc agmont the dose of Zoloft to 75mg Buspar (buspirone) to 30mg but when I take Risperdal I Fell legs restresiss?

Akathesis? Akathesia is a commen side effect of risperdal & can be controlled with antiparkinson drugs. Read more...
Many causes, ask doc. There are a lot of reasons for restless legs. One to consider is that medications such as risperidone and sertraline (Risperdal and Zoloft) can cause "akathisia", a movement disorder characterized by a feeling of inner restlessness and a compelling need to be in constant motion. Whatever the cause, speak to the prescriber about it. Read more...

My doctor gave me Zoloft 50mg risperdal 0.25mg trazadon 50mg Buspar (buspirone) 10mg twice a day ativan 1mg twice isn't 2 match don't make interaction?

Review this. Speak with your doctor about polypharmacy and see if you can get a referral to a psychiatrist to get you on the least amount of medications that will work for you. You may need to be on stronger dosages of less medication. You also may need regression therapy to help with the anxiety. Consider reading some of the books written by brian weiss md a psychiatrist that treats a lot of anxiety. Read more...
All of those meds. Are used together in many people, although starting them all at once is not common, in my experience. Not knowing what kind of symptoms you were having, what your previous medical history and kinds of treatment, i cannot say whether it's too much or not. You should not drive or operate dangerous machinery until you know how these medications effect you. There are no specific interactions. Read more...
Yes too much meds. Yes you are right it is too many drugs and there can be problems like takin trazadone with xanax can cause central nervous system depression, that can decrease the heartrate and breathing and can lead to loss of consciousness and buspar, (buspirone) trazadone and zoloft can increase the risk of serotonon syndrome can cause confusion, hallucinations, extreme change in bp, seizures, excessive sweating, blurred vision. Read more...